# SDR CALA2024032800886

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T160211
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; FLC BALLMAT SUPPORT ASSY HAS A CORRODED "L"ANGLE @ F.S. 501 LBL 40. REMOVED AND REPLACED SUPPORT ASSY @ F.S 501 RBL 40 IAW B767-300 SRM 51-40-02.
